Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Heavy bleeding after a medical abortion. swollen stomach. Why?

Hi, I had a medical abortion 2 days ago, I have quite heavy bleeding which I m told is normal but the lower part of my stomach is swollen and very hard, it s starting to feel as though I ve pulled something but I ve just been resting more or less, what does this mean? Thank you. At the time of the termination I was 6 weeks and 6 days.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  338
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Firstly, your pregnancy should be confirmed by a gynecologist regarding the gestational age and intrauterine presence before you wish to go for a medical abortion. The dosage as prescribed by your doctor only should be administered. Otherwise, there is a risk of incomplete abortion and infection along with excessive bleeding. You should see your specialist now to evaluate your condition and further management. Take care.
Answered: Fri, 29 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor